Communications in Mathematical Physics

Global validity of the Boltzmann equation for a two-dimensional rare gas in vacuum

Reinhard Illner and Mario Pulvirenti

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 105, Number 2 (1986), 189-203.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115330

Mathematical Reviews number (MathSciNet)
MR0849204

Zentralblatt MATH identifier
0609.76083

Subjects
Primary: 82A40
Secondary: 76P05: Rarefied gas flows, Boltzmann equation [See also 82B40, 82C40, 82D05]

Citation

Illner, Reinhard; Pulvirenti, Mario. Global validity of the Boltzmann equation for a two-dimensional rare gas in vacuum. Comm. Math. Phys. 105 (1986), no. 2, 189--203. https://projecteuclid.org/euclid.cmp/1104115330


Export citation

See also

  • Erratum : R. Illner, M. Pulvirenti. Global validity of the Boltzmann equation for two- and three-dimensional rare gas in vacuum. Erratum and improved result: ``Global validity of the Boltzmann equation for a two-dimensional rare gas in vacuum'' by Pulvirenti. Communications in Mathematical Physics Volume 121, Number 1, (1989), pp. 143-146.